I noticed this area appeared recently and wanted to tell everyone my story.
About 2 yrs ago I was diagnosed with Ulcerative Colitis. I had to take Canasa for about 8 months or so. Afterwards I had no problems until I had started taking antibiotics some 9 months later.
It caused me to have bad diarrhea & I had to go to the restroom up to 20 times a day for two weeks. I also had blood & mucus in my stool and my stomach was bloated.
After a week I went to the doc & he gave me more medicine to take, but I didn't want to take it so I went to a Chinese herbalist I visited once before. I told her my problems and she gave me herbs to make tea & pills, enough to last me four days. The first day or two I took the tea, I thought it was making my symptoms worse (my sysmptoms had started to get a little better by this point), but by the time I finished I was going to the restroom about the same as I had been before and my diarrhea was completely gone along with the blood & bad bloating I had in my stomach.
The only thing I've noticed is that my stool is now a little wetter than it used to be (it was always sorta dryish before). I also had some slight mucus (i think from antibiotics) but I started drinking 2 tea spoons of apple cider vinegar mixed with a glass of water that I drank a few times a week that cleated most cleared it up.
So if you're having problems, I say just try an herbalist. It can't hurt & it might help you as it did me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.